# SDR UIEA2019021203201

- Difficulty date: February 9, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,150 hours, 19,228 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Indicator
- Part number: SEDLCC9B
- Part serial: 279A
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BLEED AIR DUCT INDICATION INOP. REMOVED AND REPLACED DUAL DUCT INDICATOR ASSY IAW AMM 36-21-02-004 AND 36-21-02-404 OPS CHECK GOOD AT THIS TIME.
